Have been on Actos 30 MG for about 9 months now. Sugar levels dropped from a range of 150 - 160 to 85 - 100. The past 2 months I have had major watery eyes. Recently had surgery for blocked or narrowed tear ducts, but still producing a lot of water in my eyes.
Actos does as a rare side effect cause blurred vision, certain changes in vision, but watery eyes has not been documented.
This could be possible due to the fact that you underwent a surgery for blocked or narrowed tear ducts, maybe you should seek more info from your optimist who preformed the surgery.
Take care, please, be well!
Believe it or not, watery eyes can be a symptom of DRY eyes!! Seems silly doesnt it, but it is true. Those watery tears you get when your eyes are dry are not good quality tears and they evaporate quickly which causes further drying of the cornea which brings more watery tears, setting up a viscious cycle. The best thing you can do is use a good quality tear replacement product and use them often. I would recommend a good, non preservative tear. When you use tears often you can easily develop an allergy to the preservative so it is best to utilize the no preservative kinds. Use them as much as you need to. I have seen it recommended to use them 10+ times a day for some cases. Using the thicker gel types at bedtime can be a good idea too. They blur the vision too much to use in the daytime but they are very helpful for use at night. Good lubrication of the eyes should stop that watery tear production. If you dont see improvement, I recommend you consult your ophthalmologist again. Another possibility is allergies but you usually get redness and extreme itching with allergies. All the best to you! Dzoo.
- Actos Information for Consumers
- Actos Information for Healthcare Professionals (includes dosage details)
- Side Effects of Actos (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Aug 2009 • 2 answers
Posted 16 Feb 2010 • 1 answer
Posted 21 Oct 2010 • 2 answers
Posted 14 Aug 2011 • 1 answer
Posted 15 Sep 2011 • 2 answers